# SDR SIMA20140628010

- Difficulty date: June 28, 2014
- Submitted: July 25, 2014
- Operation: Air carrier
- Aircraft: N830AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145615
- Aircraft time: 28,520 hours, 25,865 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UPPER RT EXTERNAL FUSELAGE SKIN CRACKED AT RIVET FRAME 79 MARKED.  REAMED FASTENER HOLE ON AFT UPPER RT EXTERNAL FUSELAGE SKIN AT FRAME 79 BETWEEN STRINGER 3R - 4R AS REQUIRED TO REMOVE DAMAGE.  FABRICATED & INSTALLED BUSHING IAW ERS-EM-5300-588.  SEE TASK & WIP ENTRIES FOR DETAILS.
